# SDR SWIA2020033049573

- Difficulty date: February 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N468CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7649
- Aircraft time: 38,214 hours, 37,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION SUPPORT ANGLES CORRODED AT FASTENER LOCATIONS ON INBD SIDE OF FLOORBEAM FROM FS 409.00 - 406.00+96 AT RBL 9 (MARKED)   (C-CHECK) RO 3/26/2020   CORROSION ON RBL9 FLOOR BEAM INBOARD FLANGE FOUND TO BE OUT OF LIMITS REF. CRJ 200 SRM.  REFERENCE THE FOLLOWING CAMP'S FOR REPAIRS ON THE INBOARD FLANGE OF THE RBL 9 FLOOR BEAM CAP AT 3 EA. LOCATIONS: / CAMP# 20587077 - FS409+5-FS409+26 / CAMP# 20587098 - FS409+71 / CAMP# 20587115 - FS409+98-FS409+104 / NO ADDITIONAL DAMAGE ON FLOOR BEAM INBOARD FLANGE FROM FS409+5-FS409+128.
